Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Pregnancy

Get Email Updates

Resource Centers

Pregnancy Guide

DaisyN Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: If i been on birthcontrol pill for one year and took last refill pkg on jan. 2012,Can i get pregnant this fast if unprotected?

By cyndi moon
 
Rate This

Okay heres what going on i'm 39 and know i have thyroid problems and not taking med for this .I've been on bcp for one year. During this Jan.month i've had no sex. My period started on Jan 6th so i began my scheduled trinessa bcp on jan.8th. During this time jan23rd i noticed thick mucus and dont knw why, thats weird .The last bcp pill was on Jan28th. Now feb6 i start my period again but have no bcp refills. My partner and i had sex and he pull out on my breast on feb13th.On the 18/19/20th or so of Janurary I felt crampin and noticed mucos. We had sex on feb24 he pull out again.Now monday Feb 27th 7:30p he came in me and i rushed to shower and i squaded trying to push out the sperms or what i could and even got the urge to pee too.On tuesdayJan28th ,18hrs later i take NEXT CHOICE . The first dose at 2pm and second dose at 12 am like how the phamacist told me.So today March 3 at 1:30 am ct.went to the bathroom just to insert a plastic applicator in me to see what comes out. All i see is like a very light tinge yellowis creamwhite with no odor. Its not mucus and not any sign of brownish or red yet. Wondering what that color means or what that is?So just anxiously waiting for March 6-9th to get my period.The thing thats has me dazed is no nausea, some on and off slight tickle cramping for two days and no breast pain either. Including when i took the first dose on Jan28th til today i count it to be five days . Im not sure any more what to think.Only my faith and my prayers can help me now.

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi Anonymous,

Thank you for your question and welcome to Empowher. If you took Next Choice you will probably have irregular periods for the next two months, as this is very common. If you think you may be pregnant, you could try a pregnancy test. The mucus that you are explaining could certainly just be a side effect. If you have concerns, please contact your physician.

Good luck,

Missie

March 3, 2012 - 10:36am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1628 Health

Changed

604 Lives

Saved

453 Lives
3 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Do you support the idea of a single woman using In Vitro Fertilization to have a baby?:
View Results